Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I am a 36 year old female. For 2.5years I have suffered from extreme hair loss (diffuse type) which is causing me to go bald, numerous(even 30 or more) hot flashes during the day and extremely cold feet (feeling hot and having cold feet happens even at the same time), atopic/eczema type skin(around eyes and mouth and also my face, neck, arms and legs and sometimes torso. These are the main symptoms..other: for example theres also my nails that are somehow weak and bend up and down and "break". I feel so ill because of many and "strong"/severe symptoms. Doctors have said they dont find anything from bloodtests. Now two doctors saud could it ne my medications that are causing my symptoms (the other is endochrinologist un private healthcare and other in public healthcare an "normal"/basic doctor). My medication consist of Venlafaxime 150mg plus+ Quetiapine 125mg daily. Could these explain my symptoms or is there at least a possibility that they might cause these kinds of symptoms? Thank You

Loading...

Medications are designed to treat a variety of health conditions, but sometimes they can have unwanted side effects. Certain drugs can contribute to excess hair growth, changes in hair color or texture, or hair loss. Drugs cause hair loss by interfering with the normal cycle of scalp hair growth.

Reply

Loading...